Heat kernel estimates for an operator with a singular drift and isoperimetric inequalities

Grigoryan A, Ouyang S, Röckner M (2018)
JOURNAL FUR DIE REINE UND ANGEWANDTE MATHEMATIK 736: 1-31.

Zeitschriftenaufsatz | Veröffentlicht| Englisch
 
Download
Es wurde kein Volltext hochgeladen. Nur Publikationsnachweis!
Abstract / Bemerkung
In the present paper we prove upper and lower bounds of the heat kernel for the operator Delta - del(vertical bar x vertical bar(-alpha) ) . del in R-n \ {0} where alpha > 0. We obtain these bounds from an isoperimetric inequality for a measure e(-vertical bar x vertical bar-alpha) dx on R-n \ {0}. The latter amounts to a certain functional isoperimetric inequality for the radial part of this measure.
Erscheinungsjahr
2018
Zeitschriftentitel
JOURNAL FUR DIE REINE UND ANGEWANDTE MATHEMATIK
Band
736
Seite(n)
1-31
ISSN
0075-4102
eISSN
1435-5345
Page URI
https://pub.uni-bielefeld.de/record/2919064

Zitieren

Grigoryan A, Ouyang S, Röckner M. Heat kernel estimates for an operator with a singular drift and isoperimetric inequalities. JOURNAL FUR DIE REINE UND ANGEWANDTE MATHEMATIK. 2018;736:1-31.
Grigoryan, A., Ouyang, S., & Röckner, M. (2018). Heat kernel estimates for an operator with a singular drift and isoperimetric inequalities. JOURNAL FUR DIE REINE UND ANGEWANDTE MATHEMATIK, 736, 1-31. doi:10.1515/crelle-2015-0026
Grigoryan, A., Ouyang, S., and Röckner, M. (2018). Heat kernel estimates for an operator with a singular drift and isoperimetric inequalities. JOURNAL FUR DIE REINE UND ANGEWANDTE MATHEMATIK 736, 1-31.
Grigoryan, A., Ouyang, S., & Röckner, M., 2018. Heat kernel estimates for an operator with a singular drift and isoperimetric inequalities. JOURNAL FUR DIE REINE UND ANGEWANDTE MATHEMATIK, 736, p 1-31.
A. Grigoryan, S. Ouyang, and M. Röckner, “Heat kernel estimates for an operator with a singular drift and isoperimetric inequalities”, JOURNAL FUR DIE REINE UND ANGEWANDTE MATHEMATIK, vol. 736, 2018, pp. 1-31.
Grigoryan, A., Ouyang, S., Röckner, M.: Heat kernel estimates for an operator with a singular drift and isoperimetric inequalities. JOURNAL FUR DIE REINE UND ANGEWANDTE MATHEMATIK. 736, 1-31 (2018).
Grigoryan, Alexander, Ouyang, Shunxiang, and Röckner, Michael. “Heat kernel estimates for an operator with a singular drift and isoperimetric inequalities”. JOURNAL FUR DIE REINE UND ANGEWANDTE MATHEMATIK 736 (2018): 1-31.